# SDR IPXA13M79780

- Difficulty date: July 30, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING STRINGER 15 CRACKED NEAR XORS 433.  REPAIRED RT WING STRINGER 15 AT XORS433 IAW STASA EA 011-5710-01- A4828 REV IR AND IPXA EO MD11-5710-51790-A FAA 8100-9.
